Following six successful PHP conferences, the team supporting the North West UK Conference are well practiced and have already sprung into action preparing for this year’s October event.

Friday 3rd October 2014

09:30
Rated 5
9
From SQL to noSQL
Workshop by Derick Rethans (3 hours)
Rated 5
8
Advanced Git Skills
Workshop by Lorna Mitchell (3 hours)
Rated 5
7
Getting Started with Amazon Web Services
Workshop by Ben Waine (3 hours)
Improving QA on PHP Development Projects
Workshop by Michelangelo van Dam (3 hours)
14:00
Rated 4
11
Building an API with Apigility
Workshop by Rob Allen (3 hours)
Introduction to Docker
Workshop by Andreas Hucks (3 hours)
Rated 5
3
Developer Environments with Vagrant and Ansible
Workshop by Michael Heap (3 hours)
Testing with Codeception
Workshop by Jeremy Coates (3 hours)

Saturday 4th October 2014

09:45
Rated 5
56
How PHP Changed the World of Programming
Keynote by Anthony Ferrara in Track 1 (50 minutes)
10:45 PHP 5.NEW: The Best Bits
Talk by Davey Shafik in Track 1 (50 minutes)
Introduction to Apigility
Talk by Rob Allen in Track 2 (50 minutes)
Rated 4
5
Two > One: Modernising Magento for 2015 & Beyond
Talk by Ben Marks in Track 3 (50 minutes)
What RabbitMQ Can Do For You
Talk by James Titcumb in Unconference (20 minutes)
11:05
Rated 5
10
Mental Health, Open Source and You
Talk by Mike Bell in Unconference (1 hour)
11:25
Rated 5
6
Devops != Tools
Talk by Andy Burgin in Unconference (1 hour)
12:00
Rated 5
34
What a Hack!
Talk by Sara Golemon in Track 1 (50 minutes)
Composer for Corporate Use
Talk by Stephan Hochdörfer in Track 2 (50 minutes)
Making Kanban Work For You
Talk by Jez Halford in Track 3 (50 minutes)
Rated 4
2
A new resource oriented framework, BEAR.Sunday
Talk by Akihito Koriyama in Unconference (1 hour)
12:20
Rated 4
2
Spout- A next generation PHP resource centric CMS that lets you embed your content in any framework.
Talk by Richard McIntyre in Unconference (1 hour)
12:40
Rated 2
1
Buzzwords 101
Talk by Iain Cambridge in Unconference (1 hour)
13:40 Integrating communities
Talk by Jenny Wong in Unconference (1 hour)
14:00 Debugging: Past, Present and Future
Talk by Derick Rethans in Track 1 (50 minutes)
Rated 4
13
This Code Review Talk is Excellent but...
Talk by Mo Jangda in Track 2 (50 minutes)
Understanding the OWASP Top 10
Talk by Gary Hockin in Track 3 (50 minutes)
End The War on Tabs
Talk by Igor in Unconference (1 hour)
14:20
Rated 5
5
RAD != Rushed, Awful Decisions
Talk by Lewis Wright in Unconference (1 hour)
14:40 Naming things
Talk by Anne-Julia Scheuermann in Unconference (20 minutes)
15:00 Web Frontend, API Backend
Talk by Lorna Mitchell in Track 1 (50 minutes)
Rated 3
17
Software Architecture In an Agile Age
Talk by Harrie Verveer in Track 2 (50 minutes)
Practical Refactoring
Talk by Stefan Koopmanschap in Track 3 (50 minutes)
Rated 5
4
Want to learn how to test legacy code?
Talk by Michelangelo van Dam in Unconference (1 hour)
15:20
Rated 4
3
Integrating skillsets
Talk by Ben McManus in Unconference (1 hour)
15:40
Rated 5
3
Dependency Inversion Principle
Talk by Jakub Zalas in Unconference (1 hour)
16:20 Beyond Design Patterns
Talk by Anthony Ferrara in Track 1 (50 minutes)
Implementing Server Side Data Synchronization For Mobile Apps
Talk by Michele Orselli in Track 2 (50 minutes)
The Modern Developer Toolbox
Talk by Pablo Godel in Track 3 (50 minutes)
Hiawatha - the best web server you’ve never heard of.
Talk by Matt Brunt in Unconference (20 minutes)
16:40
Rated 5
2
All hail our ‘bot masters: Chat-ops for fun & profit
Talk by David Baker in Unconference (1 hour)
17:00 You don't need to be a Ninja Rockstar to contribute to Open Source
Talk by Mark Baker in Unconference (1 hour)

Sunday 5th October 2014

09:00 PHP: Under The Hood
Talk by Davey Shafik in Track 1 (45 minutes)
Rated 5
18
Design How Your Objects Talk to Each Other Through Mocking
Talk by Konstantin Kudryashov in Track 2 (45 minutes)
Bumping Our Stack to PHP 5.5
Talk by Glen Mailer in Track 3 (45 minutes)
09:55 Bring Your Application into 2014
Talk by Michael Heap in Track 1 (45 minutes)
Rated 4
17
“Should It?” - A New BDD Tool, Pain Not Included!
Talk by Richard McIntyre in Track 2 (45 minutes)
Deploy a PHP App on Google App Engine
Talk by Michele Orselli in Track 3 (45 minutes)
11:10 High Performance PHP
Talk by Anthony Ferrara in Track 1 (45 minutes)
The Action-Domain-Responder Design Pattern
Talk by Tobias Gies in Track 2 (45 minutes)
Handling Highly Connected Data with the Neo4j Graph Database
Talk by Michelle Sanver in Track 3 (45 minutes)
12:05
Rated 5
33
Your Mileage Should Vary
Keynote by Volker Dusch in Track 1 (45 minutes)